Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 100 ct (Pack of 1)

Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 100 ct (Pack of 1)

Camber Consumer Care

Regular price $21.90 Sale

  • temporarily relieves these symptoms due to hay fever or other upper respiratory allergies
  • Fexofenadine HCl USP, 180 mg


Package Quantity:1 Active ingredient (in each film-coated tablet) Fexofenadine
HCl USP, 180 mg Inactive ingredients anhydrous lactose, colloidal silicon
dioxide, corn starch, croscarmellose sodium, lactose monohydrate,
pregelatinized starch (maize), stearic acid, opadry pink 03B84893 containing
hypromellose, polyethylene glycol, red iron oxide, titanium dioxide and yellow
iron oxide.